How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Uzair Your Own Question
Dr Uzair
Dr Uzair, Doctor
Category: Medical
Satisfied Customers: 7327
Experience:  MBBS, FCPS (R) General Surgery. Years of experience in Emergency Medicine.
27273415
Type Your Medical Question Here...
Dr Uzair is online now

After taking sidenafil my penis becomes bent and the end does

Resolved Question:

after taking sidenafil my penis becomes bent and the end does not become hard
Submitted: 2 years ago.
Category: Medical
Expert:  Dr Uzair replied 2 years ago.
Hi. Welcome to JustAnswer. I shall try my best to assist you while you are corresponding with me.
What is your age?
Do you have erections without taking Sildenafil and if you do are they also bent?
Let me know.
Thanks.
Customer: replied 2 years ago.

i am 64, only bent after taking sidenafil also soft at the tip.

Expert:  Dr Uzair replied 2 years ago.
Alright, thanks for the reply.
This is known as Peyronie's disease and is often associated with erectile dysfunction. People on Sildenafil often notice that their penis bends to the left or the right when erect, this happens because of fibrosis and scarring in the superficial layers of the penis which causes it become bent in one direction when erect.
Specifically, scar tissue forms in the tunica albuginea, the thick sheath of tissue surrounding the corpora cavernosa causing pain, abnormal curvature, erectile dysfunction, indentation, loss of girth and shortening.
If this is affecting your sexual life significantly then you need to make an appointment with your Urologist to get this sorted out. There are a lot of treatments available for this and the type of treatment required generally depends on the severity of the disease.
In your Urologist's office, an injection of Alprostadil will be administered in the penis and the erection and the degree of curvature will be seen. Then the Urologist will decide what and how s/he wants to treat this.
Once the peyronie's is treated you will have better erections which are more firm till the tip.
Hope this helps.
Please do leave a positive rating for the service.
Best wishes.
Dr Uzair and 4 other Medical Specialists are ready to help you